Bulletin of the Belgian Mathematical Society - Simon Stevin

Computations in rational sectional category

J.G. Carrasquel-Vera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give simple upper bounds for rational sectional category and use them to compute invariants of the type of Farber's topological complexity of rational spaces. In particular we show that the sectional category of formal morphisms reaches its cohomological lower bound and give a method to compute higher topological complexity of formal spaces in terms of their cohomology.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 3 (2015), 455-469.

First available in Project Euclid: 16 September 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 55P62: Rational homotopy theory

Rational homotopy sectional category topological complexity


Carrasquel-Vera, J.G. Computations in rational sectional category. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 3, 455--469. doi:10.36045/bbms/1442364592. https://projecteuclid.org/euclid.bbms/1442364592

Export citation